On Kan fibrations for Maltsev algebras.

Jibladze, M.; Pirashvili, T.

Georgian Mathematical Journal (2002)

  • Volume: 9, Issue: 1, page 71-74
  • ISSN: 1072-947X

How to cite


Jibladze, M., and Pirashvili, T.. "On Kan fibrations for Maltsev algebras.." Georgian Mathematical Journal 9.1 (2002): 71-74. <http://eudml.org/doc/49784>.

author = {Jibladze, M., Pirashvili, T.},
journal = {Georgian Mathematical Journal},
keywords = {Kan fibrations; Maltsev algebras},
language = {eng},
number = {1},
pages = {71-74},
publisher = {Walter de Gruyter},
title = {On Kan fibrations for Maltsev algebras.},
url = {http://eudml.org/doc/49784},
volume = {9},
year = {2002},

AU - Jibladze, M.
AU - Pirashvili, T.
TI - On Kan fibrations for Maltsev algebras.
JO - Georgian Mathematical Journal
PY - 2002
PB - Walter de Gruyter
VL - 9
IS - 1
SP - 71
EP - 74
LA - eng
KW - Kan fibrations; Maltsev algebras
UR - http://eudml.org/doc/49784
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.